# SDR DL777091053

- Difficulty date: June 18, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 44,033 hours, 5,886 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Jettison System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

3HRS IN FLT,  FUEL DROPPED 13600LBS. FUEL DISAGREE EICAS. RAN FUEL DISAGREE AND FUEL LEAK CHECKLIST. TALKED TO ATL MX CYCLED FUEL JETISON VALVES FUEL LOSS STABILIZED. 45 MIN LEG FUEL LOST ANOTHER   8000LBS. DIVERTED, PERFORMED FUEL JETTISON SYS OPN TEST 28-31-00-720. NTF. FDR  DATA SHOWS CTR TANK HAD LARGE FUEL QTY FLUXUATIONS 613572 FWD FLT DECK CENTER FUEL QTY INDICATIONS TO MCO PER 28-41-01. W STICK TANKS AFTER FUELING.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
